Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KMack

Brown, dry spots on hands on Accutane

Recommended Posts

Hey everyone,

I've been taking about 20 mg of Accutane for a month now. My lips aren't even that dry. But there are dry, brown spots appearing on the back of my hands. They look like freckles. They don't hurt. When I touch the spots, they just feel like dry, slightly crusty skin. Anybody else ever get this? I went off Accutane for about 5 days to take an exam, and the spots disappeared. Now they're back and there's more. I am trying to keep my hands moisturized. It's just weird that this is the ONLY place on my body that is visibly dry. Not even my lips and I don't use Aquaphor on them.

Kimmie

Share this post


Link to post
Share on other sites

Aahh... I had those when I was on accutane. I think they're from over-exposure to the sun. Do you usually wear long-sleeved shirts when you go out in the sun? Just get yourself out of the sun and they'll go away in a few days. And moisturizing helps too.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×